Discussions that mention hydrocodone

Addiction & Recovery board


Hello everyone,

I will get right to the point. I have been taking hydrocodone 7.5/500 everyday for the past 9 months because of a herniated disc which I had surgery for back in Febuary. Before my surgery I was taking between 1-3 pills a day and right after my surgery I was taking 5 pills a day for about 2 weeks. I then tapered myself back down to 3 pills a day for a week, followed by 1-2 a day ever since, but on most days it's just 1 pill.

Anyway, to make a long story short, I have decided to come off the pills completely and have not had a pill for the past 3 days but I have been feeling like I have a mild flu, Waking up sweating, feeling nauseated, yawing alot even tho I have had 8 hours of sleep or not sleeping at all even tho I have been awake for along time, etc etc etc ...

So my questions are

1.) since I have been on relatively low doses of the medication, should I be experiencing all of these symptoms or do you think it's something else entirely.

2.) If these are symptoms of withdraw, what can I do about it (as cheaply as possible because I am on a limited income) or do I just have to wait it out.

Finally, I am not sure if this should go here or in the pain management board since the reason I am taking the medication is because of a legitimate pain issue, but I figured the people who frequent this board would know more about the "withdraw symptoms" side of things then those who are on the other board, but if this is in the wrong place then please move it to the right board.

Thanks.
Mike
Mike - re your leg pain - do you notice that it is there/worse upon awakening - before you actually get out of bed?

I noticed this and have posted previously about it - when I was taking Norco I would wake up with the worst charley-horse type pain in my leg(s)....if you're having this as a withdrawal symptom I would wonder if it's your body's way of re-wiring your pain threshold - in other words - your brain still looks for the hydrocodone so it sends out an ALL POINTS BULLETIN - ANYWHERE MIKE HAS PAIN, INCREASE THE SENSATION SO MAYBE WE CAN GET SOME MORE OF THAT HYDRO!

(I'll stop screaming now, you're welcome).

Keep at it, friend....someone (reach?) posted a gem earlier ...post...don't pop...

Droopy